Research presented at the ASH annual meeting suggests that selective serotonin reuptake inhibitors (SSRIs) may cause abnormalities in platelet function;

Source: Reactions, 6 February 2010, vol. 1, no. 1287, pp. 3-3(1)

Publisher:

Buy & download fulltext article:

The full text article is temporarily unavailable.

We apologise for the inconvenience. Please try again later.

Keywords: Haemorrhagic-disorders, drug-induced; Platelet-dysfunction, drug-induced; Serotonin-uptake-inhibitors, adverse reactions

Document Type: Research Article

Publication date: February 6, 2010

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page